loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Authors: S. Bououden 1 ; D. Boutat 1 and F. Abdessemed 2

Affiliations: 1 PRISME - ENSI de Bourges, France ; 2 Batna University, Algeria

ISBN: 978-989-8425-01-0

Keyword(s): Flatness, Nonlinear systems, Normal form, Involutivity, Nonholonomic systems.

Related Ontology Subjects/Areas/Topics: Informatics in Control, Automation and Robotics ; Robot Design, Development and Control ; Robotics and Automation

Abstract: In this contribution normal flat forms are used to achieve stable tracking control for nonlinear flat systems. Our approach is based on a nonlinear transformations in order to derive two 0-flat normal forms for a class of non-linear systems, a dynamical control law is then proposed to achieve stable trajectory tracking. Finally, This method is generalized to analysis and control a class of a 0-flat affine nonlinear multi-input dynamical systems for which we can build flat outputs to give structural normal flat forms. The computer simulations are given in the paper to demonstrate the advantages of the method.

PDF ImageFull Text

Download
Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.87.147.184

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Bououden S.; Boutat D.; Abdessemed F. and (2010). NORMAL FLAT FORMS FOR A CLASS OF 0-FLAT AFFINE DYNAMICAL SYSTEMS AND ITS APPLICATION TO NONHOLONOMIC SYSTEMS.In Proceedings of the 7th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 978-989-8425-01-0, pages 275-280. DOI: 10.5220/0002949002750280

@conference{icinco10,
author={S. Bououden and D. Boutat and F. Abdessemed},
title={NORMAL FLAT FORMS FOR A CLASS OF 0-FLAT AFFINE DYNAMICAL SYSTEMS AND ITS APPLICATION TO NONHOLONOMIC SYSTEMS},
booktitle={Proceedings of the 7th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2010},
pages={275-280},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0002949002750280},
isbn={978-989-8425-01-0},
}

TY - CONF

JO - Proceedings of the 7th International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - NORMAL FLAT FORMS FOR A CLASS OF 0-FLAT AFFINE DYNAMICAL SYSTEMS AND ITS APPLICATION TO NONHOLONOMIC SYSTEMS
SN - 978-989-8425-01-0
AU - Bououden, S.
AU - Boutat, D.
AU - Abdessemed, F.
PY - 2010
SP - 275
EP - 280
DO - 10.5220/0002949002750280

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.